IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Regular Section
Perfect Gaussian Integer Sequence Pairs from Cyclic Difference Set Pairs
Hongbin LINXiuping PENGChao FENGQisheng TONGKai LIU
Author information

2018 Volume E101.A Issue 5 Pages 855-858


The concept of Gaussian integer sequence pair is generalized from a single Gaussian integer sequence. In this letter, by adopting cyclic difference set pairs, a new construction method for perfect Gaussian integer sequence pairs is presented. Furthermore, the necessary and sufficient conditions for constructing perfect Gaussian integer sequence pairs are given. Through the research in this paper, a large number of perfect Gaussian integer sequence pairs can be obtained, which can greatly extend the existence of perfect sequence pairs.

Information related to the author
© 2018 The Institute of Electronics, Information and Communication Engineers
Previous article Next article